TITLE

An Existence and Uniqueness Result for a Bending Beam Equation without Growth Restriction

PUB. DATE
January 2010
SOURCE
Abstract & Applied Analysis;2010, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
56438461

 

Related Articles

  • Solvability of Uniformly Elliptic Fully Nonlinear PDE. SIRAKOV, BOYAN; LIONS, P.-L. // Archive for Rational Mechanics & Analysis;Feb2010, Vol. 195 Issue 2, p579 

    We get existence, uniqueness and non-uniqueness of viscosity solutions of uniformly elliptic fully nonlinear equations of the Hamilton–Jacobi–Bellman–Isaacs type with unbounded ingredients and quadratic growth in the gradient without hypotheses of convexity or properness....

  • Weak solutions of interior boundary-value problems for plates with transverse shear deformation. CHUDINOVICH, IGOR; CONSTANDA, CHRISTIAN // IMA Journal of Applied Mathematics;Aug1997, Vol. 59 Issue 1, p85 

    The existence, uniqueness, and continuous dependence on the data are investigated for the solutions of the equations of bending of plates with transverse shear deformation in a Sobolev space setting.

  • Cauchy Problem for Nonuniformly Parabolic Equations with Degeneracy. Pukal's'kyi, I. D. // Ukrainian Mathematical Journal;Nov2003, Vol. 55 Issue 11, p1828 

    In spaces of classical functions with power weight, we prove the existence and uniqueness of a solution of the Cauchy problem for nonuniformly parabolic equations without restrictions on the power order of degeneracy of the coefficients. We obtain an estimate for the solution of the problem in...

  • Viscosity Solutions of Uniformly Elliptic Equations without Boundary and Growth Conditions at Infinity. Galise, G.; Vitolo, A. // International Journal of Differential Equations;2011, p1 

    We deal with fully nonlinear second-order equations assuming a superlinear growth in u with the aim to generalize previous existence and uniqueness results of viscosity solutions in the whole space without conditions at infinity. We also consider the solvability of the Dirichlet problem in...

  • Nonlinear Vibration Solution for an Inclined Timoshenko Beam Under the Action of a Moving Force with Constant/Nonconstant Velocity. Mamandi, A.; Kargarnovin, M.; Farsi, S. // Journal of Mathematical Sciences;Sep2014, Vol. 201 Issue 3, p361 

    This study is focused on the nonlinear dynamic response of an inclined Timoshenko beam with different boundary conditions subjected to a moving force under the influence of three types of motions, including accelerating, decelerating and constant-velocity types of motion. The nonlinear governing...

  • The unique solvability of a problem without initial conditions for linear and nonlinear elliptic-parabolic equations. Bokalo, Mykola // Journal of Mathematical Sciences;Oct2011, Vol. 178 Issue 1, p41 

    The existence and the uniqueness of generalized solutions of a problem without initial conditions are established for linear and nonlinear anisotropic elliptic-parabolic second-order equations in domains unbounded in spatial variables. We put the restrictions on the behavior of solutions of the...

  • Longitudinal–Transverse Bending of Layered Beams in a Three‐Dimensional Formulation. Gorynin, G. L.; Nemirovskii, Yu. V. // Journal of Applied Mechanics & Technical Physics;Nov/Dec2004, Vol. 45 Issue 6, p885 

    Three-dimensional equations of the elasticity theory for layered beams are solved by the method of asymptotic splitting without additional hypotheses or restrictions.

  • New results of some existence theorems on nonlinear boundary value problems. Guangrong, Wu; Wenhua, Huang; Zuhe, Shen // Applied Mathematics & Mechanics;Jan1999, Vol. 20 Issue 1, p110 

    With the use of the homeomorphism theory and fixed point theory, the existence and uniqueness of solutions to boundary value problems are investigated. Two basic theorems are obtained without the boundness condition, which generalizes results of Brown. When our results are applied to the...

  • EXISTENCE OF POSITIVE SOLUTIONS FOR SYSTEMS OF BENDING ELASTIC BEAM EQUATIONS. PING KANG; ZHONGLI WEI // Electronic Journal of Differential Equations;2012, Vol. 2012, Special section p1 

    This article discusses the existence of positive solutions for systems of bending elastic beam equations. In mechanics, the problem describes the deformations of two elastic beams in equilibrium state, whose two ends are simply supported.

  • Boundary value problem for a mixed-type equation with a difference-differential operator. Zarubin, A. // Differential Equations;Oct2011, Vol. 47 Issue 10, p1453 

    The Tricomi problem for a mixed-type equation with retarded argument in an unbounded domain is considered. The unique solvability of the problem is proved without restrictions on the delay magnitude. The existence of a solution follows from the solvability of a difference equation. Closed-form...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics